# SDR AALA201706129013

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 44,245 hours, 28,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL EMERGENCY EXIT DOOR ROW 14DEF.  FOUND DOOR SEAL NOT SEASTED IN RETAINER TRACK UPPER CORNERS.  SEATED THE SEAL IAW AMM 52-21-11-0401.
